Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 5 > No. 1


Some Fixed Point Theorems in Multiplicative Cone b-Metric Spaces

PP: 35-39
Rahim Shah, Akbar Zada, Rahim Shah, Shahid Saifullah,
In this paper, we introduces the notion of multiplicative cone b-metric space and prove some fixed point theorems in setting of complete multiplicative cone b-metric space. An application of our main result is also provided.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved